Psycho-Babble Medication Thread 366794

Shown: posts 1 to 9 of 9. This is the beginning of the thread.

 

*anyone for 300mg efexor?*

Posted by pretty_paints on July 16, 2004, at 8:34:17

Iv just been told by my pdoc to go up to 300mg efexor. Iv been on them overall about 4 months as Iv been increasing very slowly. Basically Im just interested in anyone elses experience with the drug. Did you notice any different side effects at this high dose? Or was there a dramatic change in depression for anyone? Anyone have no success at 225mg but then find that 300mg was the right dose?!

Thanks guys.

 

Re: *anyone for 300mg efexor?* pretty_paints

Posted by Sad Panda on July 16, 2004, at 10:36:57

In reply to *anyone for 300mg efexor?*, posted by pretty_paints on July 16, 2004, at 8:34:17

> Iv just been told by my pdoc to go up to 300mg efexor. Iv been on them overall about 4 months as Iv been increasing very slowly. Basically Im just interested in anyone elses experience with the drug. Did you notice any different side effects at this high dose? Or was there a dramatic change in depression for anyone? Anyone have no success at 225mg but then find that 300mg was the right dose?!
>
> Thanks guys.
>
>

300mg was too much for me, it was stimulating, but causesd me bad brain fade, so I went back to 225mg.

YMMW as they say.

Cheers,
Panda.

 

Re: *anyone for 300mg efexor?* pretty_paints

Posted by 2ndXround on July 17, 2004, at 19:07:03

In reply to *anyone for 300mg efexor?*, posted by pretty_paints on July 16, 2004, at 8:34:17

> Iv just been told by my pdoc to go up to 300mg efexor. Iv been on them overall about 4 months as Iv been increasing very slowly. Basically Im just interested in anyone elses experience with the drug. Did you notice any different side effects at this high dose? Or was there a dramatic change in depression for anyone? Anyone have no success at 225mg but then find that 300mg was the right dose?!
>

I also went up to 300mg for awhile but started to have side effects. I am back on 225mg.

> Thanks guys.

 

Re: *anyone for 300mg efexor?*

Posted by KaraS on July 17, 2004, at 20:55:45

In reply to Re: *anyone for 300mg efexor?* pretty_paints, posted by Sad Panda on July 16, 2004, at 10:36:57

> > Iv just been told by my pdoc to go up to 300mg efexor. Iv been on them overall about 4 months as Iv been increasing very slowly. Basically Im just interested in anyone elses experience with the drug. Did you notice any different side effects at this high dose? Or was there a dramatic change in depression for anyone? Anyone have no success at 225mg but then find that 300mg was the right dose?!
> >
> > Thanks guys.
> >
> >
>
> 300mg was too much for me, it was stimulating, but causesd me bad brain fade, so I went back to 225mg.
>
> YMMW as they say.
>
> Cheers,
> Panda.
>
>

I went from 150 to 225 mg. but got no additional antidepressant effect. I got an increase in blood pressure at that point, which wasn't too bad, but I didn't want to risk going up to 300 esp. when I didn't see any additional benefit to increasing dosage the previous time.

I'd be curious to know if it helps you though.

Panda,
What is the "brain fade" that you experienced?

-K

 

Re: *anyone for 300mg efexor?* KaraS

Posted by Sad Panda on July 18, 2004, at 11:12:39

In reply to Re: *anyone for 300mg efexor?*, posted by KaraS on July 17, 2004, at 20:55:45

> Panda,
> What is the "brain fade" that you experienced?
>
> -K

Hi Kara,

I had trouble remembering what I was doing & doing silly things like punching my phone number in to the automatic teller, etc. Also had bad problems with spelling, all the words suddenly looked alien & I nearly wore the M-W out, it was like dyslexia in a capsule. It was steadily getting worse rather than better so I dropped back down again. I was a bit disappointed as it did boost my energy level & it only increased my blood pressure a little.

Cheers,
Panda.

 

Re: *anyone for 300mg efexor?*

Posted by KaraS on July 18, 2004, at 15:59:14

In reply to Re: *anyone for 300mg efexor?* KaraS, posted by Sad Panda on July 18, 2004, at 11:12:39

> > Panda,
> > What is the "brain fade" that you experienced?
> >
> > -K
>
> Hi Kara,
>
> I had trouble remembering what I was doing & doing silly things like punching my phone number in to the automatic teller, etc. Also had bad problems with spelling, all the words suddenly looked alien & I nearly wore the M-W out, it was like dyslexia in a capsule. It was steadily getting worse rather than better so I dropped back down again. I was a bit disappointed as it did boost my energy level & it only increased my blood pressure a little.
>
> Cheers,
> Panda.
>


...the things we have to go through to get rid of this depression!

K

 

Re: *anyone for 300mg efexor?* pretty_paints

Posted by sooshi on July 18, 2004, at 17:31:33

In reply to *anyone for 300mg efexor?*, posted by pretty_paints on July 16, 2004, at 8:34:17

Hi pretty paints,
I take 350mg Effexor Xr with no problems. I was not getting a full ad effect until I reached this dose, and even then I still needed a mood stabilizer to control the extreme "downs" I was experiencing...and I just couldn't go up anymore on the Effexor. The only noticeable side effect I experienced was hyperness or excitation the first day or two after I would titrate up, but then it wore off. Effexor has been the only ad that has continuously given me relief without the dreaded poop-out.

Good luck to you,
Sooshi

 

Re: *anyone for 300mg efexor?* sooshi

Posted by Sad Panda on July 19, 2004, at 23:15:08

In reply to Re: *anyone for 300mg efexor?* pretty_paints, posted by sooshi on July 18, 2004, at 17:31:33

> The only noticeable side effect I experienced was hyperness or excitation the first day or two after I would titrate up, but then it wore off.
>
>

I get that effect from it too, I was up within days of my first 75mg doses & I get the same effect when changing does.

Cheers,
Panda.

 

Re: I'm at 300

Posted by AuntieMel on July 20, 2004, at 12:00:49

In reply to Re: *anyone for 300mg efexor?* sooshi, posted by Sad Panda on July 19, 2004, at 23:15:08

No side effects to speak of. It seemed to help, but it was hard to tell - I was taking several other things at the time.


This is the end of the thread.


Show another thread

URL of post in thread:


Psycho-Babble Medication | Extras | FAQ


[dr. bob] Dr. Bob is Robert Hsiung, MD, bob@dr-bob.org

Script revised: February 4, 2008
URL: http://www.dr-bob.org/cgi-bin/pb/mget.pl
Copyright 2006-17 Robert Hsiung.
Owned and operated by Dr. Bob LLC and not the University of Chicago.